American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20H15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] W. M. Kantor, R. A. Liebler and J. Tits. On discrete chamber-transitive automorphism groups of affine buildings. Bull. Amer. Math. Soc. 16 (1987) 129-133. MR 866031.
Abstract, references, and article information
View Article: PDF

[2] William P. Thurston. Three dimensional manifolds, Kleinian groups and hyperbolic geometry. Bull. Amer. Math. Soc. 6 (1982) 357-381. MR 648524.
Abstract, references, and article information
View Article: PDF

[3] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information
View Article: PDF

[4] S. K. Stein. Tiling space by congruent polyhedra. Bull. Amer. Math. Soc. 80 (1974) 819-820. MR 0358528.
Abstract, references, and article information
View Article: PDF

[5] Heiner Zieschang. On extensions of fundamental groups of surfaces and related groups. Bull. Amer. Math. Soc. 77 (1971) 1116-1119. MR 0286891.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1